Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#340140] of Sayan Mukherjee

Papers Published

  1. Silverman, JD; Durand, HK; Bloom, RJ; Mukherjee, S; David, LA, Correction to: Dynamic linear models guide design and analysis of microbiota studies within artificial human guts., Microbiome, vol. 6 no. 1 (November, 2018), pp. 212 [doi]
    (last updated on 2019/01/03)

    Abstract:
    AbstractFollowing publication of the original article [1], the authors noticed an error in the presentation of equations in the PDF version.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320